Thread: Zoloft
View Single Post
Old April 26th, 2007, 06:20 PM  
Awesome Poster
Everglow's Forum Picture
Join Date: March 4, 2007
Location: Home
Gender: Undisclosed
Default Zoloft

Anyone on it or have been on it? I've been recently perscribed to taking it and I'm very curious about it.

Well, the past few days I've been waking up shaking after I've taken the pill and gone to bed. Also..for large parts of the day I feel like there are two of me. One is zoned in on school..but the other one feels like I'm outside my body, observing me. Sometimes I feel like the other one of me is split in my mind. I even had a very lengthy conversation with myself a few nights ago. It wasn't anything bad or violent, it was actually kind of if the real me was ok that I'm on the pills that apparently will help me get better.

It's also kind of messed up my sleeping habits....I fall asleep earlier, but I wake up later..and was even 30 minutes late for school today because of it.

So I guess I'm wondering if anyone has experienced any sort of side effects like this..and well, if you did, how long did it take for your body to get used to the medication? I've heard it takes anywhere from a few weeks to a few months..vague, I know, but I haven't heard anything different.

Any help is appreciated!

Everglow Has Left this place for a while...or for good. Time will tell.
It was a beautiful letdown
I was trying so hard to fit in
Fit in, until I found out...
I don't belong here
Everglow is offline   Reply With Quote